# SDR MASA2016080712898

- Difficulty date: August 7, 2016
- Submitted: August 7, 2016
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 10,134 hours, 7,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE.  PERFORMED OPS CHECK, OPS CHECKED GOOD.
